Giving Antibiotics To Patients With Kidney Disease?
So, I have a brother, Dy, has kidney disease, is still in stage one, but his parents give antibiotics, said my brother, his stomach pain is gone. My question is is it safe? the thing is, as far as I know, antibiotics are drugs to prevent or fight bacteria, but is it safe? And there are no side effects from it ??
Thank you for asking HealthReplies.com.
There are so many types of diseases that can affect the kidneys. There are also many types of antibiotics. Each of these diseases and antibiotics certainly has their own effects which cannot be generalized. Therefore, it needs to be clarified first, what kind of kidney disease and what antibiotics do you mean?
Abdominal pain may have many causes, ranging from gastrointestinal disorders, urinary tract disorders, reproductive tract disorders, muscle and joint pain, psychological disorders, and so forth. Depending on the cause, this abdominal pain can be treated in different ways. Not always, people with stomach pain need to get antibiotics. These antibiotics play a role in eradicating the bacteria that causes infection. If this abdominal pain has something to do with a bacterial infection, then antibiotics are needed. However, if the cause is something else, then the handling is clearly different. If it is true that the cause of abdominal pain is a bacterial infection, it is also necessary to identify the possibility of the type of bacteria in order to be given antibiotic therapy that is sensitive to the bacteria.
Giving antibiotics is not always contraindicated in patients with kidney disease. As long as there are medical indications that require it, antibiotics may be given. Of course, again, this can vary depending on the type of kidney disease suffered and the type of antibiotic in question.
The question now is, has your brother gone to the doctor about his stomach pain? Do doctors really recommend taking antibiotics?
If your brother has not seen a doctor, you should not rush to give him antibiotics. Not all abdominal pain is appropriate to be given antibiotics as a treatment. Irrational antibiotics are very risky to cause bacterial resistance in the future. First check with your brother to the doctor or a specialist in internal medicine to be given the best treatment in accordance with the causes of abdominal pain.
In the meantime, so that his abdominal pain improves, you can recommend that your brother undergo the following tips:
Eat more disciplined, do not delay. Recognize any food or drink that often aggravates the abdominal pain, then avoid as much as possible not to consume it Drink more warm water (unless the doctor recommends otherwise, for example related to kidney pain suffered) Compress Abdominal pain with warm water More rest Not carelessly taking medicine Hope it helps huh ..